数学
变分不等式
希尔伯特空间
单调多边形
趋同(经济学)
操作员(生物学)
弱收敛
应用数学
强单调
伪单调算子
单调函数
算法
数学分析
巴拿赫空间
算子空间
计算机科学
有限秩算子
生物化学
化学
几何学
计算机安全
抑制因子
转录因子
经济
资产(计算机安全)
基因
经济增长
作者
Yuanheng Wang,Yidan Gao,Bingnan Jiang
出处
期刊:Optimization
[Taylor & Francis]
日期:2023-07-03
卷期号:73 (8): 2695-2720
被引量:3
标识
DOI:10.1080/02331934.2023.2231213
摘要
In this paper, we introduce a modified adaptive step-size algorithm by basing a generalized Popov's method to solve variational inequality problems in a real Hilbert space. The algorithm only needs to act on the operator once time in each iteration, which greatly reduces the calculation time and calculation difficulty. Of particular interesting, by using our new same generalized Popov's method, we also weaken the conditions of the operator about weak continuity and quasi-monotone property. Of particular interesting, by using our new same generalized Popov's method, we can obtain a weak convergence result under the condition that the operator A is quasi-monotone and a R-linear convergence result under the condition that the operator A is strongly pseudo-monotone in the variational inequality, respectively. Finally, the feasibility and effectiveness of the algorithm are verified by some numerical experiments.
科研通智能强力驱动
Strongly Powered by AbleSci AI